Essential Spectra of Composition Operators on the Space of Bounded Analytic Functions


GÜL U.

TURKISH JOURNAL OF MATHEMATICS, vol.32, no.4, pp.475-480, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 4
  • Publication Date: 2008
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.475-480

Abstract

In this small note we characterize the essential spectra of a class of composition operators on H-infinity(H) of the upper half-plane H and on H-infinity(D) of the unit disc D. These composition operators are induced by perturbations of translations.